# SDR DXTA200702177

- Difficulty date: May 5, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 797 hours, 530 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 9006EN43
- Condition: Inoperative
- Location: Mlg
- Part time: 797 hours, 530 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR AUX ANNUNCIATOR REMAINS ON WITH THE LANDING GEAR RETRACTED.  TROUBLESHOT SYSTEM FOUND LT AUX DOWNLOCK SWITCH INOP.  REPLACED SWITCH WITH NEW SWITCH OPS CHECK GOOD.  ALL WORK IAW MM CH 32-60-00.
